# SDR 03FDEA00887

- Difficulty date: June 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 742
- Aircraft time: 13,603 hours, 6,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 11,023 hours, 5,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND UPON A/C ARRIVAL FOUND DENT ON LT HORIZONTAL STABILIZER LEADING EDGE LOWER SURFACE.  THIS WILL BE C/W IN C-CHECK.  FOUND DENT TO BE IN V-SHAPE 4 X 3 X .0265 INCH DEEP.  LOCATION IS 5FT FROM WING TIP, APPROX STA 750 LOWER LEADING EDGE.  C/W EA 6-5510-60101 PART 1, PART 2 TO BE C/W AT OR  BEFORE NEXT C-CHECK.  FACT  16JUN03  15:54  CWF U  REPAIRED LEADING EDGE PER EA 6-5510-60101 PT 2.
